# SDR A6WA200940508

- Difficulty date: August 14, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT UPPER AFT ANGLE FS 280.00, LBL 11.00, WL 72.800, REPAIR PERFORMED IAW REO 601R-53-11-138, REV NC.  (K)
